Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pink spots on face and nose, diastolic blood pressure high, taking amlodipin 5 mg, photo erythema, prescribed calosoft lotion. Cause?

Hi, I am 40 years male. I have pink coloured spots on my face and nose . I first time noticed them before one year. I have my diastolic blood pressure above than 90 .My physician prescribed me Amlodipin 5 mg per day. I am taking it regularily.My job is computer operatoring.I work on computer for 7-8 hours daily. One dermatologist told me that this is PHOTOERTHEMA. and he prescribed me Calosoft lotion and Kojivit gel. Please suggest me what is the problem due to and its solution,
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear user.,
Thanks for choosing HCM...,
Diastolic pressure above than 90..,
is indicates significant Hypertension..,
There is no relation between Coloured spots on face and nose..,
and Hypertyension..,
Use SUNSCREEN LOTION...morning times before going out.,

Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor